# SDR UIEA2019121906109

- Difficulty date: December 19, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,122 hours, 19,842 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Part number: 732591F
- Part serial: 5123A
- Condition: Failed
- Location: Fwd E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT EXH FAN STATUS MSG IN CRUISE.( TRANSFERRED TO MDDR #122295 CAT 'C', DUE 29DEC19, PER MEL 21-58-04-02-01.  LP 1221208: T/S IAW FIM 21-58 FAULT TREE 905. FOUND FWD EQUIPMENT EXH FAN AT FAULT. REMOVED AND REPLACED FWD EQUIPMENT EXHAUST FAN IAW AMM 21-58-06. OPS CK GOOD. THIS CLEARS DMI 122295.  )
